# SDR EE4Y201111070596

- Difficulty date: November 7, 2011
- Submitted: November 7, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N588NK
- Make and model: Airbus A321-231
- Aircraft serial: 2590
- Aircraft time: 22,047 hours, 9,337 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Part time: 22,047 hours, 9,337 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1-DURING THE ACFT MX SERVICE, FOUND LT WING, TOP SKIN, UPPER SURFACES WITH CORROSION AROUND FASTENERS HEAD NR 483, 493, 496 AND 497 IAW R572-45006 (WING SKIN BOLT LOCATION DIAGRAM A321-200).  THEY ARE LOCATED BETWEEN RIB 4 AND RIB 5 ON INNER REAR SPAR AREA.   MFG PROVIDED REPAIR INSTRUCTIONS
